Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Light sensitivity
Mar 15, 2007

Hi, how are you? I am currently taking Atripla and Dapsone. On Mar. 13, 2007 I noticed that my right had an extreme sensitivity to light. So much so that my physical reaction was to get away from the light all together and my symptoms only became worse @ night. This morning when I woke up and tried to be in the light (natural) I have noticed the pain has tapered down dramatically, but their is still noticeable discomfort. Also I noticed that even when I completely cover my right eye any light that is recieved into my left transfers pain into my right as if both eyes were un-covered. Is this a reaction to my medicines? P.S. I wear glasses as well... I can not see things from far away.

Response from Dr. Henry

Dapsone can cause a light hypersensitivity that is usually reported as a problem for skin exposure but sometimes patients have complained of eye sensitivity. I recommend discussing with your HIV specialist and consider seeing an opthalmologist if eye complaints persist/worsen. KH



Previous
Hello from London
Next
Nutritional supplements

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement